Formal and Convergent Solutions of Singular Partial Differential Equations.
Manuscripta mathematica, Tome 38 (1982), pp. 343-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
singular partial differential equations, existence, convergent series solutions, convergent transformations of singular vector fields, formal power series, Newton iteration process
@article{MM2_1982__38_154864,
author = {Gunter Bengel and Raymond G\'erard},
title = {Formal and {Convergent} {Solutions} of {Singular} {Partial} {Differential} {Equations.}},
journal = {Manuscripta mathematica},
pages = {343--374},
year = {1982},
volume = {38},
zbl = {0502.35006},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154864/}
}
Gunter Bengel; Raymond Gérard. Formal and Convergent Solutions of Singular Partial Differential Equations.. Manuscripta mathematica, Tome 38 (1982), pp. 343-374. http://geodesic.mathdoc.fr/item/MM2_1982__38_154864/